# SDR SWAA2014040926971

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 20,967 hours, 12,470 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 138.70, 8 INCHES AFT OF FWD SPAR.  REPAIRED SKIN IAW SRM.
